| Model Number |
72404431 |
| Medical Device Problem Codes |
Deflation Problem (1149); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Incomplete inflation is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent inflation issues.Incomplete deflation is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent deflation issues.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) implant device had noted issues with inflation and deflation.It takes the patient 20 pumps to fully inflate the device and the patient cannot fully deflate the ipp device.There were no patient complications reported.